American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19D35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Paul Balmer. Niveau spectral sequences on singular schemes and failure of generalized Gersten conjecture. Proc. Amer. Math. Soc. 137 (2009) 99-106. MR 2439430.
Abstract, references, and article information
View Article: PDF

[2] John R. Klein and E. Bruce Williams. The ``fundamental theorem'' for the algebraic $K$-theory of spaces. III. The nil-term. Proc. Amer. Math. Soc. 136 (2008) 3025-3033. MR 2407063.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Dennis R. Harmon. $NK\sb 1$ of finite groups . Proc. Amer. Math. Soc. 100 (1987) 229-232. MR 884456.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1